# SDR DALA2021072604196

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 15,035 hours, 1,581 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - FWD GALLEY SINGLE OVEN SMOKING. CORRECTIVE ACTION: DEFERRED OVEN #5 IN FWD GALLEY PRECAUTIONARY DUE SMOKE. R/R NBR 5 OVEN FWD GALLEY PER A350 AMM 25-36.(1885274)
